# SDR CALA0600024

- Difficulty date: January 21, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 22,991 hours, 8,285 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE EMERGENCY LIGHTS AT RT SIDE OVERHEAD BIN INOPERATIVE FROM EMERGENCY EXIT (ROW 16) TO ROW 20.  THE BATTERY PACK WAS REPLACED IAW MM 33-51-06.
